Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Yasmin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 10-26-2009, 06:26 PM
laurs2211 laurs2211 is offline
Junior Member
 
Join Date: Oct 2009
Posts: 3
Default YASMIN is amazing!

I have had the best experience on Yasmin. I have been on it for over 6 years now. It helped clear my skin, improve my mood(pms), and I did not gain an ounce. I actually lost a few. Now I am aware not everyone has the same experiences on meds, but I just want to let anyone who is thinking about going on Yasmin know that it is wonderful. I am aware that it is in the news right now because of side effects (I believe it is primarily in the news because it is currently the "trendy" pill). The main side effect they have been addressing is blood clots. Blood clots are the main side effect of EVERY birth control pill! BC pills thicken your blood; therefore increase your chance of a blood clot. It is not just Yasmin. There are so many people writing negative "reviews" about Yasmin, so I wanted to express my positive feelings toward it. Everyone reacts differently to medication. You should always talk with your Dr. I would highly recommend trying Yasmin for yourself. Thanks!
Reply With Quote
  #2  
Old 06-19-2010, 10:04 AM
ladygadiva ladygadiva is offline
Junior Member
 
Join Date: Jun 2010
Location: UK
Posts: 1
Default

I agree. I believe Yasmin is for hormonally ****** women. If you aren't suffering from hirsutism, heavy periods, mood swings, sleepless nights then why are you taking this pill?? It has high progesterone needed for us hormonally imbalanced women.

This pill is a life saver. But it's not for just anybody. If you just want birth control get something different. This pill addresses horomonal issues. From the beginning I knew it was right for me. No headaches, no mad crying, no mood swings, like I got with every other pill and the coil. I've had 4 kids and I've never been more at peace since on this pill.
Reply With Quote
  #3  
Old 08-04-2011, 11:01 PM
kaholcom kaholcom is offline
Junior Member
 
Join Date: Aug 2011
Posts: 1
Default Whether Yasmin is for you depends on your hormone levels before you start taking it

In my opinion and experience, Yasmin works wonderfully for women with hormonal imbalances. I've had PCOS since I was 16 and was on Yasmin for 15 years of bliss. I lost weight, my periods were regulated (i.e. normal on Yasmin, and without Yasmin I'd never have a period), it totally cleared up my skin (again, without Yasmin I was an oil field of breakouts all over my face & body), and it helped with excess hair growth/hirisutism (without Yasmin I grow a beard).

On the other hand, women with normal hormone levels, normal periods, etc., that are just looking for contraception, tend to have nightmare stories about Yasmin affecting them negatively....so I feel that whether you decide to take it should be discussed with your doctor and based on your particular hormone levels and needs.

After 15 YEARS on Yasmin, I finally went off of it 3 months ago because my husband and I are trying to conceive, and it has been HELL! I have never been so tired in my life (I could sleep all day, which is really affecting my ability to work as an attorney), my breasts are huge and swollen and tender and growing more every day, my areolas are dark brown and hard and dry and peeling, I itch everywhere (including vaginal itching), I'm gaining weight, and my husband says I'm having personality changes and have become crazy/absent-minded, etc.

For me, YASMIN = SANE & HAPPY, & NO YASMIN = CRAZY UNHAPPY PSYCHO

I'm now debating if having a child is more important than my own well-being and sanity. Has anyone else experienced anything like this??
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:08 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.